HOME > Table of Contents and Abstracts > Vol. 62, No. 3
Tohoku Mathematical Journal
SECOND SERIES VOL. 62, NO. 3
|Tohoku Math. J.|
62 (2010), 383-392
ON STABLE CONSTANT MEAN CURVATURE HYPERSURFACES
Hai-Ping Fu and Zhen-Qi Li
(Received March 2, 2009, revised March 24, 2010)
We study complete non-compact stable constant mean curvature hypersurfaces in a Riemannian manifold of bounded geometry, and prove that there are no nontrivial $L^2$ harmonic 1-forms on such hypersurfaces. We also show that any smooth map with finite energy from such a hypersurface to a compact manifold with non-positive sectional curvature is homotopic to constant on each compact set. In particular, we obtain some one-end theorems of complete non-compact weakly stable constant mean curvature hypersurfaces in the space forms.
2000 Mathematics Subject Classification.
Primary 53C40; Secondary 58E20.
Key words and phrases.
Stable hypersurface, $L^2$ harmonic forms, constant mean curvature, harmonic map, ends.
To the top of this page
Back to the Contents